# SDR DALA2025123009489

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 61,505 hours, 31,413 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FLAP TRACK NR 1 POSITION, ACTUATOR LEVER WITH EXCESIVE PLAY.  REPLACED THE LT FLAP TRACK NR 1 ACTUATOR IAW AMM 27-54-49-000 -001-A AND AMM TASK 27-54-49-400-001-A. (1375546)
